... who is 73 recently spent 24 hours in the hospital recovering from too much lortab. Is the use of lortabs with aged patients an area of debate as to tolerance levels and reactions?
It has been proven, with many medications, the elderly, very young, the ill, are more susceptible to the negative effects. Especially opioids, anti-depressants, even many OTC medications. I copied this information for you. You can click on the link to find out more details regarding specific side effects of this medication. I hope your mom is feeling better and my best wishes,
Appropriate studies performed to date have not demonstrated geriatric-specific problems that would limit the usefulness of hydrocodone and acetaminophen combination in the elderly. However, elderly patients are more likely to have confusion and drowsiness, and age-related liver, kidney, or heart problems, which may require caution and an adjustment in the dose for patients receiving hydrocodone and acetaminophen combination.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2010 • 2 answers
Posted 26 Jan 2011 • 4 answers
Posted 10 Jul 2013 • 1 answer
Posted 15 Sep 2014 • 2 answers
Posted 14 Jun 2016 • 0 answers